International Symposium on Groups of Diffeomorphisms 2006
September 11–15, 2006 | University of Tokyo, Tokyo, Japan
Groups of Diffeomorphisms: In honor of Shigeyuki Morita on the occasion of his 60th birthday

Editor(s) Robert Penner, Dieter Kotschick, Takashi Tsuboi, Nariya Kawazumi, Teruaki Kitano, Yoshihiko Mitsumatsu

Adv. Stud. Pure Math., 52: 524pp. (2008). DOI: 10.2969/aspm/05210000
TABLE OF CONTENTS
View All Abstracts +
Advanced Studies in Pure Mathematics Vol. 52, - (2008). Open Access
Robert Penner , Dieter Kotschick , Takashi Tsuboi , Nariya Kawazumi , Teruaki Kitano , Yoshihiko Mitsumatsu
Advanced Studies in Pure Mathematics Vol. 52, - (2008). Open Access
Advanced Studies in Pure Mathematics Vol. 52, - (2008). Open Access
I. Expository Articles
Open Access
Sérgio R. Fenley
Advanced Studies in Pure Mathematics Vol. 52, 1-20 (2008). https://doi.org/10.2969/aspm/05210001 Open Access
Open Access
Kiyoshi Igusa
Advanced Studies in Pure Mathematics Vol. 52, 21-29 (2008). https://doi.org/10.2969/aspm/05210021 Open Access
Open Access
Teruaki Kitano, Takayuki Morifuji
Advanced Studies in Pure Mathematics Vol. 52, 31-49 (2008). https://doi.org/10.2969/aspm/05210031 Open Access
Open Access
Hông-Vân Lê, Kaoru Ono
Advanced Studies in Pure Mathematics Vol. 52, 51-75 (2008). https://doi.org/10.2969/aspm/05210051 Open Access
Open Access
Robert C. Penner
Advanced Studies in Pure Mathematics Vol. 52, 77-92 (2008). https://doi.org/10.2969/aspm/05210077 Open Access
Open Access
Takuya Sakasai
Advanced Studies in Pure Mathematics Vol. 52, 93-109 (2008). https://doi.org/10.2969/aspm/05210093 Open Access
II. Research Articles
Open Access
Toshiyuki Akita
Advanced Studies in Pure Mathematics Vol. 52, 111-118 (2008). https://doi.org/10.2969/aspm/05210111 Open Access
Open Access
Joan S. Birman, Tara E. Brendle, Nathan Broaddus
Advanced Studies in Pure Mathematics Vol. 52, 119-134 (2008). https://doi.org/10.2969/aspm/05210119 Open Access
Open Access
Joan S. Birman, Dennis Johnson, Andrew Putman
Advanced Studies in Pure Mathematics Vol. 52, 135-220 (2008). https://doi.org/10.2969/aspm/05210135 Open Access
Open Access
Dmitri Burago, Sergei Ivanov, Leonid Polterovich
Advanced Studies in Pure Mathematics Vol. 52, 221-250 (2008). https://doi.org/10.2969/aspm/05210221 Open Access
Open Access
Hisaaki Endo
Advanced Studies in Pure Mathematics Vol. 52, 251-282 (2008). https://doi.org/10.2969/aspm/05210251 Open Access
Open Access
Koji Fujiwara
Advanced Studies in Pure Mathematics Vol. 52, 283-296 (2008). https://doi.org/10.2969/aspm/05210283 Open Access
Open Access
Kiyonori Gomi
Advanced Studies in Pure Mathematics Vol. 52, 297-308 (2008). https://doi.org/10.2969/aspm/05210297 Open Access
Open Access
Richard Hain
Advanced Studies in Pure Mathematics Vol. 52, 309-368 (2008). https://doi.org/10.2969/aspm/05210309 Open Access
Open Access
Yasushi Kasahara
Advanced Studies in Pure Mathematics Vol. 52, 369-381 (2008). https://doi.org/10.2969/aspm/05210369 Open Access
Open Access
Nariya Kawazumi
Advanced Studies in Pure Mathematics Vol. 52, 383-400 (2008). https://doi.org/10.2969/aspm/05210383 Open Access
Open Access
Dieter Kotschick
Advanced Studies in Pure Mathematics Vol. 52, 401-413 (2008). https://doi.org/10.2969/aspm/05210401 Open Access
Open Access
Yoshihiko Mitsumatsu, Elmar Vogt
Advanced Studies in Pure Mathematics Vol. 52, 415-442 (2008). https://doi.org/10.2969/aspm/05210415 Open Access
Open Access
Shigeyuki Morita
Advanced Studies in Pure Mathematics Vol. 52, 443-468 (2008). https://doi.org/10.2969/aspm/05210443 Open Access
Open Access
Graeme Segal, Ulrike Tillmann
Advanced Studies in Pure Mathematics Vol. 52, 469-477 (2008). https://doi.org/10.2969/aspm/05210469 Open Access
Open Access
Masaaki Suzuki
Advanced Studies in Pure Mathematics Vol. 52, 479-490 (2008). https://doi.org/10.2969/aspm/05210479 Open Access
Open Access
Takashi Tsuboi
Advanced Studies in Pure Mathematics Vol. 52, 491-504 (2008). https://doi.org/10.2969/aspm/05210491 Open Access
Open Access
Takashi Tsuboi
Advanced Studies in Pure Mathematics Vol. 52, 505-524 (2008). https://doi.org/10.2969/aspm/05210505 Open Access